# SDR 2000UALA00401

- Difficulty date: July 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 31,938 hours, 9,776 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MAIN ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  *S/D*  RELAMPED ACCORDINGLY.  OPERATIONAL CHECK SATISFACTORY.
